Singular points for three-dimensional systems of total differential equations in four-dimensional space
Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 283-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_2_a10,
author = {R. G. Dymanov},
title = {Singular points for three-dimensional systems of total differential equations in four-dimensional space},
journal = {Differencialʹnye uravneni\^a},
pages = {283--289},
year = {1968},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_2_a10/}
}
R. G. Dymanov. Singular points for three-dimensional systems of total differential equations in four-dimensional space. Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 283-289. http://geodesic.mathdoc.fr/item/DE_1968_4_2_a10/